shaking after H1N1 vaccine

Amy - posted on 11/06/2009 ( 2 moms have responded )

136

13

11

We got the vaccine for my 6 month old son even though it had thermisol in it. It was against what my heart was telling me, but we know people who have died. I was nursing him and he was half asleep 15 min after the shot. He started to shake very quickly for about 5 or 10 seconds. Has anyone else heard of this. I have never seen him do that. I am totally freaked out.

If you see this, leave this form field blank.
Powered by RESPECT not THUMPS

2 Comments

View replies by

Beth - posted on 01/10/2010

44

28

1

Amy.. Did you inform your Dr. about this reaction. IMO, it sounds liek a seizure. By law the Dr. who administered the shot must report it to VAERS. http://vaers.hhs.gov/index

Here is more info on the package insert:

http://www.fda.gov/downloads/biologicsbl...

What makes me angry for you and all parents is that there has not been any safety testing don e, nor has it been tested on children. "Safety and effectiveness in pediatric subjects below the age of 6 months have not been established." The followed up with test subjects for only three days.



With 25mcg grams of mercury (thimersol) it would render your drinking water toxic. Please don't feel pressured to vaccinate. There is always time to do more research. You have to make a decision you feel comfortable with. Many of the deaths that occurred with the H1N1 were immuno compromised patients, and those who had secondary infections.



I hope your son is doing better.

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms